# SDR VNAA2017070411101

- Difficulty date: July 4, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 32,189 hours, 32,199 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300263
- Part serial: 9622
- Condition: Shorted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF THE CREW REPORTED A GEAR DISAGREE WARNING MESSAGE THE NLG DID NOT RETRACT. THE LANDING GEAR RETRACTION SYSTEM WAS DEFERRED.  TROUBLESHOT AND REPLACED THE NR 2 DOWNLOCK HARNESS.
